MathSciNet Relay Station
MathSciNet bibliographic data
MR1466948 13H99 (13C15 13D03)
Dutta, S. P. A note on the monomial conjecture. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2871–2878.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement